# SDR AALA20121002004

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 100,102 hours, 18,871 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKS ON LEFT PYLON UPPER TORQUE BOX SKIN, LOCATED AT GENERATOR FEEDER CABLE PASS THROUGH FORWARD NUTPLATES.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01-1.
